# SDR AALA201702029007

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 53,810 hours, 23,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1448
- Condition: Failed
- Location: Emergency Lights
- Part time: 43,549 hours, 27,449 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  LT EMERGENCY POWER SUPPLY UNIT WAS REPLACED IAW AMM 33-51-38-0401.
